MathSciNet Relay Station
MathSciNet bibliographic data
MR95846 (20 #2344) 14.00 (13.00)
Zariski, Oscar On the purity of the branch locus of algebraic functions. Proc. Nat. Acad. Sci. U.S.A. 44 1958 791–796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement